# SDR REX2005F00005

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

( REF NR: 05-102)  FLAP FAILURE ENROUTE, AT 0. QRH FOLLOWED UNEVENTFUL LANING.  RESET FLAPS AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
